# SDR MALA976411

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Condition: Failed
- Location: Lt Intake Deice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MSP FROM MLI, LEFT INTAKE HEAT FAILED.  LIGHT CONTINUED TO CYCLE, TURNED SWITCH TO OFF POSITION.  MSP HAD REPORTS OF ICE IN CLOUDS AND ALSO OVERCAST.  AIRCRAFT DIVERTED TO ALO.  MAINTENANCE REPLACED LEFT INTAKE HEAT DEICE MODULE.  PERFORMED OPS CHECK OF LT INTAKE HEAT SYSTEM FOR 30 MINUTES.  NO DEFECTS NOTED, OPS CHECK GOOD.
